# SDR SOKF20250410801

- Difficulty date: April 8, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N966AV
- Make and model: Airbus A320-251N
- Aircraft serial: 11213
- Aircraft time: 9,538 hours, 3,342 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Ground Damage
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON AIRCRAFT N966AV, OPERATING FLIGHT AV451 FROM MGA TO SAL, ON APRIL 8, 2025, DURING THE TRANSIT CHECK OF N966AV AT THE SAL BASE, MAINTENANCE PERSONNEL WERE PERFORMING INSPECTIONS ON THE THS NEAR DOOR 312AR WHEN, DURING THESE ACTIONS, THE DOOR WAS STRUCK BY A STAND, APPROXIMATELY BETWEEN STGR 29RH AND STGR 30RH, NEAR FR 71. THIS IMPACT RESULTED IN A DENT WITH TWO SCRATCHES. AFTER INSPECTIONS FOLLOWED INSTRUCTIONS OF AIRBUS DOSSIER81573429, THE PRIMARY STRUCTURE COMPONENTS (CLIP P/N: D5357156520000 AND STRINGER 29RHP/N: D5357153024000) WERE FOUND TO BE AFFECTED BY THE IMPACT. AS A RESULT, AIRBUS ISSUED THE TECHNICAL DISPOSITION TD/81573429/025/2025#A, AND THE AVIANCA COSTA RICA ENGINEERING DEPARTMENT ISSUED THE JIC-32S-53-02307 IN ORDER TO REPAIR THE DAMAGE. THE REPAIR IS CURRENTLY IN PROCESS.
